# SDR UALA2011072703833

- Difficulty date: June 27, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 80,380 hours, 12,939 cycles
- Engine: Pwa PW4060
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26124121A
- Condition: Smoke
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ATC REPORTED SMOKE FROM LEFT WHEEL MOUNT AFTER LANDING AND FOD ON RUNWAY.  REPLACED 1 AFT TIRE AND BRAKE.
